Product description:
Ages 6-23 months.
50 mg per 1.25 ml.
Alcohol free.
No high fructose corn syrup.
Compare to Motrin Infants' Drops active ingredient.**
Use only with enclosed syringe.
Walgreens Pharmacist Survey.
walgreens.com.
Questions or comments? Call
**This product is not affiliated with, manufactured by, or produced by the makers or owners of Motrin.
Do not give more than directed.
Find right dose on chart below. If possible, use weight to dose; otherwise use age.
Measure with the dosing device provided. Do not use with any other device.
If needed, repeat dose every 6 to 8 hours.
Do not use more than 4 times a day.
Store between 20 to 25 degrees C (68 to 77 degrees F).
Temporarily:
relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
ingredients: Ibuprofen (NSAID*) - 50 mg (Pain reliever/fever reducer),*nonsteroidal anti-inflammatory drug
ingredients: (Alphabetical),Citric Acid Anhydrous,Glycerin,Microcrystalline Cellulose,Natural and Artificial Berry Fruit Punch Type Flavor,Polysorbate 80,Purified Water,Sodium Benzoate,Sorbitol Solution,Sucrose,Xanthan Gum,Carboxymethylcellulose Sodium
Warnings:
hives
asthma (wheezing)
skin reddening
blisters
If an allergic reaction occurs, stop use and seek medical help right away.
has had stomach ulcers or bleeding problems.
takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others).
if the child has ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer.
stomach bleeding warning applies to your child.
child has problems or serious side effects from taking pain relievers or fever reducers.
child has lost a lot of fluid due to vomiting or diarrhea.
child as asthma.
under a doctor's care for any serious condition.
take with food or milk if stomach upset occurs.
side effects occur. You may report side effects to FDA at 1-800-FDA-1088.
vomits blood
has stomach pain that does not get better
child has symptoms of heart problems or stroke:
trouble breathing
slurred speech
the child does not get any relief within first day (24 hours) of treatment.
redness or swelling is present in the painful area.
1-800-222-1222